# SDR DXTA2013072905458

- Difficulty date: July 28, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- Aircraft time: 9,282 hours, 7,332 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 55275043
- Part serial: 3600
- Condition: Failed
- Location: Nlg Uplock
- Part time: 9,582 hours, 7,332 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, DURING GEAR RETRACTION, RED GEAR UNSAFE LIGHT WOULD NOT GO OUT.  HYD PRESSURE LIGHT STAYED ON AND THE STAB MISCOMPARE LIGHT CAME ON.   PLANE FLEW LIKE GEAR HAD RETRACTED.  ON GEAR EXTENSION ALL FUNCTIONED NORMALLY.  R & R THE NOSE GEAR UPLOCK ACTUATOR IAW MM 32-30-05.  SYS OPS CHECKS GOOD.
